# SDR ASAA2020011731878

- Difficulty date: January 15, 2020
- Submitted: January 18, 2020
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 20,982 hours, 6,742 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4082260939
- Part serial: 98021317
- Condition: Failed
- Location: Cockpit
- Part time: 66,655 hours, 32,007 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO SIDE COURSE WINDOW AND CDI WON'T STOP SPINNING. BEGAN SPINNING 3 HOURS INTO THE FLIGHT WITH OUT INTERVENTION FROM CREW. GROUNDED - YES. VERIFIED - HARD FAIL. CYCLED MCP C/B'S AND A/C POWER W/NO HELP. REF AMM 22-11-34, REMOVED/REPLACED MCP. OPS NML REF SAME. DISCREP CLEARED. 9 EA C/B'S MIG 51A TAGS INSTALLED/RMVD. ALL TESTS/LLM TESTS GOOD.
